# SDR NWAA085286739

- Difficulty date: November 24, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 78,170 hours, 16,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 674 S38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPS FUSELAGE SKIN WAS DENTED AND GOUGED AT AFT EDGE OF FORWARD CARGO DOOR CUTOUT AT BS 674 S38 AND FRAME CHORD WAS DENTED JUST BELOW S37.  REPAIRED PER EA 67-214354 SECTION I AND SECTION II.  SECTION III TO BE DETERMINED PER BOEING DATA TOLERANCE ANALYSIS.
